# SDR 98ZZZX1572

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202LF
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2014
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 6607A2114
- Condition: Failed
- Location: Oil Press Warn
- Part time: 36 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE WARNING SWITCH INOPERATIVE.  LOW PRESSURE LIGHT 'ON' IN-FLIGHT AND AT GROUND IDLE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
